# SDR SIMA20131225002

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 23,339 hours, 19,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LARGE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  R & R NR 4 DC AC INVERTER IAW 145 AMM 33-50-14, OPERATIONS CHECKED GOOD.
